Wildness in the product groups

Tom 164 / 2000

G. Hjorth Fundamenta Mathematicae 164 (2000), 1-33 DOI: 10.4064/fm-164-1-1-33

Streszczenie

Non-abelian Polish groups arising as countable products of countable groups can be tame in arbitrarily complicated ways. This contrasts with some results of Solecki who revealed a very different picture in the abelian case.

Autorzy

  • G. Hjorth

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek